# SDR GAIA01017

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY, CENTER SEAT TRACK IS REQUIRED TO BE SPLICED AT BS 450 AND BS 550.  REMOVED AND REPLACED SEAT TRACK AT CENTER LINE FROM BS 450 TO BS 550 IAW B727 SRM 53-30-5, 51-10-2 AND 51-30-2.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
